Alert archive / Michigan / Gale Warnings in 2014

Gale Warning 6, NWS Gaylord, MI

January 18, 2014

NWS Gaylord, MI issued this gale warning at Jan 18, 2014, 3:43 AM EST. It took effect at Jan 19, 2014, 1:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2014, 3:43 AM EST (08:43 UTC)
In effect from
Jan 19, 2014, 1:00 AM EST
Expired
Jan 19, 2014, 1:00 PM EST
In force
12 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WHUS73 KAPX 180843
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
343 AM EST SAT JAN 18 2014

LMZ344>346-181645-
/O.NEW.KAPX.GL.W.0006.140119T0600Z-140119T1800Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
343 AM EST SAT JAN 18 2014

...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
5 follow-up statements
292 
WHUS73 KAPX 182054
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
354 PM EST SAT JAN 18 2014

LMZ344>346-190500-
/O.CON.KAPX.GL.W.0006.140119T0600Z-140119T1800Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
354 PM EST SAT JAN 18 2014

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
588 
WHUS73 KAPX 190303
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1003 PM EST SAT JAN 18 2014

LMZ344>346-191115-
/O.CON.KAPX.GL.W.0006.140119T0600Z-140119T1800Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1003 PM EST SAT JAN 18 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
767 
WHUS73 KAPX 190843
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
343 AM EST SUN JAN 19 2014

LMZ344>346-191645-
/O.CON.KAPX.GL.W.0006.000000T0000Z-140119T1800Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
343 AM EST SUN JAN 19 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
039 
WHUS73 KAPX 191531
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1031 AM EST SUN JAN 19 2014

LMZ344>346-191800-
/O.CON.KAPX.GL.W.0006.000000T0000Z-140119T1800Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1031 AM EST SUN JAN 19 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
361 
WHUS73 KAPX 191802
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
102 PM EST SUN JAN 19 2014

LMZ344>346-191915-
/O.EXP.KAPX.GL.W.0006.000000T0000Z-140119T1800Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
102 PM EST SUN JAN 19 2014

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jan 17, 11:49 PM EST, 3 hours 54 minutes earlier.

Area forecast discussion, Jan 17, 11:49 PM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1149 PM EST FRI JAN 17 2014

.SYNOPSIS...
ISSUED AT 339 PM EST FRI JAN 17 2014

A SERIES OF WEATHER SYSTEMS WILL WORK THROUGH THE REGION THROUGH THE
UPCOMING WEEKEND. THIS WILL BRING REINFORCING SHOTS OF COLDER AIR
AND MULTIPLE CHANCES FOR ADDITIONAL SNOW. MOST AREAS WILL RECEIVE
JUST LIGHT ACCUMULATIONS THROUGH SATURDAY...BUT WITH SOME HEAVIER
SNOWS POSSIBLE ON SUNDAY AS A STRONG COLD FRONT SWEEPS THROUGH THE
REGION.

LATE SUNDAY AND MONDAY...ANOTHER SHOT OF VERY COLD ARCTIC AIR WILL
ONCE AGAIN OVERSPREAD THE REGION...RESULTING IN WELL BELOW NORMAL
TEMPERATURES THROUGH MUCH OF THE WORK WEEK.

&&

.UPDATE...
ISSUED AT 1017 PM EST FRI JAN 17 2014

-SHSN CONTINUE IN NW/N CENTRAL LOWER...AND WESTERN CHIPPEWA CO.
ACTIVITY CONTINUES TO SHOW A SLOW DIMINISHING TREND...WITH VSBYS
GENERALLY 4SM OR HIGHER. WE/RE NOT TOO FAR AWAY FROM BEING ABLE TO
CALL THIS ACTIVITY JUST FLURRIES...BUT WE/RE NOT QUITE THERE YET.
WITH WEAKENING/BACKING 1000-850MB FLOW FROM THE NW TO W...AND THE
LOSS OF DEEPER MOISTURE AS THE CLIPPER REMNANTS DETERIORATE
FURTHER...ACTIVITY WILL CONTINUE TO DIMINISH WITH TIME. WILL FLESH
THIS OUT IN THE GRIDDED FORECASTS A BIT MORE.

UPDATE ISSUED AT 708 PM EST FRI JAN 17 2014

HAVE INCREASED EVENING POPS IN PLACES WHERE IT IS PRESENTLY
SNOWING (HOWEVER LIGHTLY). IN GENERAL THOUGH...THE TREND OF SHSN
BECOMING LESS WIDESPREAD WITH TIME IS SLOWLY PANNING OUT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 339 PM EST FRI JAN 17 2014

ON THE LATEST SURFACE WEATHER MAP...1004 MB LOW PRESSURE EXTENDED
FROM NORTHEAST LAKE HURON INTO SOUTHEAST ONTARIO. APX RADAR SHOWED
MAINLY LIGHT RETURNS ACROSS MUCH OF NORTHERN LOWER MICHIGAN. THE
MAIN SHORT TERM FORECAST CONCERNS REVOLVE AROUND POPS AND SNOW
SHOWER COVERAGE TONIGHT.

THE SYSTEM FORMERLY KNOWN AS THE ALBERTA CLIPPER CONTINUES TO WEAKEN
WHILE MOVING SLOWLY OFF TO THE EAST OVER THE NEXT 12 TO 18 HOURS.
LOOKING AT MODEL SOUNDINGS AND CROSS SECTIONS SHOWS MOISTURE DEPTH
SLOWLY DECREASING WITH TIME. SO OVERALL SNOW SHOWER COVERAGE SHOULD
FOLLOW SUIT (DECREASE). MODELS HAVE BEEN TOO QUICK TO DRY THINGS
OUT THUS FAR SO WILL CONTINUE WITH SCATTERED TO NUMEROUS SNOW
SHOWER COVERAGE TONIGHT (THOUGH YOU COULD EVEN ARGUE FOR
WIDESPREAD COVERAGE INTO THIS EVENING). THIS ACTIVITY MAY END UP
LINGERING INTO SATURDAY AS WELL (MODELS VARY ON AMOUNT/TIMING OF
MOISTURE EXITING) SO HAVE ADDED IN LOW CHANCE POPS INTO SATURDAY.
ACCUMULATIONS ARE NOT EXPECTED TO BE ANYTHING OVERWHELMING WITH
ANOTHER INCH TO PERHAPS LOCALLY UP TO TWO INCHES EXPECTED. LOWS
TONIGHT RANGING FROM THE UPPER SINGLE DIGITS FAR NORTH TO THE
UPPER TEENS NEAR THE LAKE MICHIGAN SHORELINE. HIGHS SATURDAY
RANGING FROM THE UPPER TEENS NORTH TO THE MIDDLE 20S SOUTH.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 339 PM EST FRI JAN 17 2014

SIMPLY UNRELENTING! PATTERN REMAINS IN LOCK-DOWN MODE...AND ONE THAT
FAVORS REINFORCING SHOTS OF ARCTIC AIR DIVING THROUGH THE GREAT
LAKES. NEED PLENTY OF AMPLIFICATION TO ACHIEVE SUCH...AND THAT
LOOKS TO BE NO PROBLEM WITH DEEP EASTERN NOAM/GREAT LAKES CENTERED
TROUGHING BOOKENDED BY PERSISTENTLY AMPLIFIED NOAM SUNRISE SIDE AND
CENTRAL ATLANTIC RIDGE AXES. THE FORMER SIMPLY GOES "OFF THE
CHARTS"...WITH EAST PACIFIC JET INTENSIFICATION FORCING AGGRESSIVE
NOAM WEST COAST RIDGE AMPLIFICATION NORTH RIGHT THROUGH ALASKA AND
BEYOND...SETTING UP AN AVENUE FOR BOUTS OF CROSS-POLAR FLOW RIGHT
INTO OUR AREA THROUGH THE EXTENDED PORTION OF THIS FORECAST. WHILE
PATTERN SUPPORTS LITTLE OPPORTUNITY FOR ANY WIDESPREAD SYSTEM DRIVEN
HEAVY SNOWS...SAME YIELDS MULTIPLE CHANCES FOR AT LEAST SOME
ACCUMULATING LAKE SNOWS. ABOVE DICTATES FORECAST CHALLENGES THROUGH
THE EXTENDED CENTER MOST SPECIFICALLY ON TEMPERATURE TRENDS AND
ADDITIONAL SNOW OPPORTUNITIES.

BURST OF LAKE ENHANCED SNOWFALL WILL SIGNAL THE ARRIVAL OF INITIAL
SURGE OF ARCTIC AIR LATER SATURDAY NIGHT INTO SUNDAY...WITH FORCED
WEST FLOW ASCENT INTO THE HIGHLAND ONLY HELPING THE CAUSE.
POST-FRONTAL DRYING IS RATHER AGGRESSIVE SUNDAY AFTERNOON...ALTHOUGH
SIMPLE INCREASING MAGNITUDE OF OVER-WATER DELTA T/S AND MOISTURE
FLUX VIA GUSTY W-NW WINDS SHOULD KEEP LAKE SNOW SHOWERS GOING RIGHT
THROUGH THE DAY. SNOW AMOUNTS DON'T LOOK TOO SIGNIFICANT...ALTHOUGH A
COUPLE INCHES SEEMS A CERTAINTY IN THE TRADITIONAL SNOWBELTS. IMPACT
MIGHT BE A TOUCH MORE IMPRESSIVE THAN SNOW AMOUNTS WOULD SUGGEST...
HOWEVER...WITH SAID GUSTY WINDS PRODUCING AREAS OF BLOWING AND
DRIFTING SNOW/VERY LIMITED VISIBILITY. NOT OUT OF THE REALM OF
POSSIBILITY A SHORT DURATION HEADLINE MIGHT BE NEEDED LATER SATURDAY
NIGHT/SUNDAY MORNING. MUCH TOO EARLY FOR SUCH...BUT DEFINITELY WORTH
THE CONTINUED MENTION IN OUR LATEST HAZARDOUS WEATHER OUTLOOK.

POST-FRONTAL CONCERNS TURN TO ONE OF TEMPERATURES AND PURE LAKE
PROCESSES SUNDAY NIGHT HEADING THROUGH MID WEEK. DEALING WITH THE
LATTER FIRST...WHILE SYNOPTIC FLOW REGIME LOOKS LOCKED IN
NORTH-NORTHWESTERLY...BACKGROUND MESOSCALE PROCESSES (DEVELOPMENT OF
LAKE AGGREGATE TROUGHING AND OVERNIGHT LAND BREEZES) WILL HAVE PLENTY
TO SAY ON EXACT CONVECTIVE BOUNDARY LAYER WIND EVOLUTION. PLENTY OF
CONFLICTING SIGNALS WITH REGARDS TO LAKE INTENSITY MORPHOLOGY...WITH
MESOSCALE FEATURES DRIVING LOCALIZED ENHANCED CONVERGENCE SIGNALS IN
BACKGROUND EXCELLENT OVER-WATER INSTABILITY REGIME AND GOOD LAKE
SUPERIOR PRECONDITIONING TO DRY ARCTIC AIRMASS. OFFSETTING SUCH WILL BE
AN INCREASINGLY COLD TEMPERATURE PROFILE..WHICH SHOULD THEORETICALLY
FAVOR EVER INCREASING SMALL NON-FLUFF PRODUCING FLAKE SIZES. MUCH
WILL DEPEND IF AT LEAST BOTTOM PORTION OF CLOUD LAYER CAN REMAIN
WITHIN THE DGZ (A CONDITION SUPPORTED BY GFS BUFR SOUNDINGS). EITHER
WAY...SIMPLE DURATION OF SNOWS WILL BRING SOME ACCUMULATION TO THE
FAVORED N-NW FLOW AREAS CENTERED ON THE GRAND TRAVERSE BAY REGION.
FLAVOR OF OVERALL IMPACT AREA FOR GREATEST LAKE EFFECT CONCERNS
ALREADY WELL TRENDED TOO BY OVERNIGHT FORECASTER... AND SIMPLY HAVE
NO COMPELLING REASON TO ADJUST SUCH. TEMPERATURES THE BIGGER ISSUE
OUTSIDE THE LAKE SNOWS...WITH THERMAL PROGS AND WIND FIELDS
SUPPORTING THE POTENTIAL FOR SOME AWFULLY COLD CONDITIONS...
ESPECIALLY DURING THE OVERNIGHT HOURS MONDAY THROUGH WEDNESDAY.
CLOUD COVER DEPENDENT OF COURSE...BUT SIMPLE PATTERN RECOGNITION
SUPPORTS LOWS BELOW ZERO...AND IF CLEARING IS REALIZED...ON THE
ORDER OF TEENS BELOW. WIDESPREAD HIGHS IN THE SINGLE DIGITS RIGHT
THROUGH WEDNESDAY...WITH READING PERHAPS STRUGGLING TO REACH ZERO
OVER PARTS OF NORTHEAST LOWER/EASTERN UPPER MICHIGAN (ESPECIALLY IF
RIDICULOUSLY COLD OVERNIGHT LOWS ARE REALIZED).

TIMING CHALLENGES ABOUND TO END THE WORK WEEK REGARDING WAVES AND
REINFORCING SHOTS OF ARCTIC AIR DROPPING THROUGH OVERHEAD TROUGHING.
AT LEAST SOME COMPONENT OF LAKE SNOWS WILL CONTINUE...ALTHOUGH
ENHANCEMENT OPPORTUNITIES AND EXACT WIND FIELDS PREDICATED BY
INTERACTION WITH SYNOPTIC SCALE SUPPORT. WHAT SHOULD BE INCREASING
LAKE ICE COVERAGE WILL ALSO OF PLENTY TO SAY ON LAKE SNOW
MORPHOLOGY. TEMPERATURES WILL ATTEMPT TO "MODERATE" WITH HIGHS
PERHAPS REACHING THE MIDDLE TEENS BY FRIDAY. PLENTY OF EVIDENCE TO
SUPPORT ANOTHER ARCTIC SURGE HEADING INTO NEXT WEEKEND...WITH HIGHS
PERHAPS ONCE AGAIN STRUGGLING TO REACH THE SINGLE DIGITS JUST
OUTSIDE THIS FORECAST PERIOD

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1149 PM EST FRI JAN 17 2014

MVFR TO VFR CIGS OVERNIGHT...BECOMING VFR AT ALL SITES SAT
MORNING. MVFR CIGS RETURN SAT EVENING.

WEAK HIGH PRESSURE OVER WI/WESTERN SUPERIOR WILL SLOWLY MOVE EAST.
LAKE EFFECT SHSN ARE CONTINUING TO SHRIVEL UP. CIG RESTRICTIONS
WILL LAST LONGER THAN THE SHSN (ESPECIALLY AT TVC/MBL)...BUT ALL
SITES WILL BECOME VFR ON SATURDAY. HOWEVER...ANOTHER SURGE OF LOW
LEVEL MOISTURE WILL RETURN MVFR CIGS SAT EVENING.

LIGHT WESTERLY WINDS THRU THE FORECAST.

&&

.MARINE...
ISSUED AT 339 PM EST FRI JAN 17 2014

A FAIRLY LIGHT PRESSURE GRADIENT TONIGHT AND SATURDAY WILL LEAD TO
LIGHT (MAINLY WESTERLY) WINDS. STRONG LOW PRESSURE DEVELOPS AND
SWINGS THROUGH ONTARIO SATURDAY NIGHT INTO SUNDAY INCREASING
WESTERLY WINDS...WITH A SHIFT INTO THE NORTHWEST EXPECTED WITH THE
PASSAGE OF AN ARCTIC FRONT. HEADLINES MORE THAN LIKELY WILL BE
NEEDED SAT NIGHT INTO SUNDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...JZ
SYNOPSIS...BA
SHORT TERM...AS
LONG TERM...MB
AVIATION...JZ
MARINE...AS
Hazardous weather outlook, Jan 17, 3:44 PM EST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
344 PM EST FRI JAN 17 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
181200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
344 PM EST FRI JAN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A QUICK ROUND OF ACCUMULATING SNOW AND BLOWING SNOW IS EXPECTED
FOR MUCH OF NORTHWEST LOWER AND EASTERN UPPER MICHIGAN SUNDAY
MORNING...AS AN ARCTIC COLD FRONT ARRIVES. IN THE WAKE OF THIS
FRONT...BITTERLY COLD AIR WILL SETTLE IN OVER NORTHERN MICHIGAN
FOR MUCH OF THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE. REPORTS MAY BE MADE ONE OF TWO WAYS:

BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV

BY TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

Nearby

Gale Warnings in Michigan, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.